# SDR ASAA2025011655810

- Difficulty date: January 16, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 38,181 hours, 11,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H TRANSITION PANEL IS CORRODED STA 500B TO 500L. GROUNDED - YES. REMOVED AND REPLACED IAW 737-900ER SRM 53-00-53-2R-5 FWD CARGO L/H TRANSITION PANEL 500B TO 500L W=1.0" O=.040" R=.020" L=2.0' D=.020".
